학술논문

발행년
-
(예 : 2010-2015)
'학술논문' 에서 검색결과 4,097건 | 목록 160~170
Academic Journal
Camacho, L. M. (E-SEVL-A1) AMS Author Profile; Cañete, E. M. (E-SEVL-A1) AMS Author Profile; Gómez-Vidal, S. (E-SEVL-A1) AMS Author Profile; Omirov, B. A. (UZ-AOS-IFT) AMS Author Profile
Linear Algebra and its Applications (Linear Algebra Appl.) (20130101), 438, no.~7, 2958-2972. ISSN: 0024-3795 (print).eISSN: 1873-1856.
Academic Journal
Camacho, L. M. (E-SEVL-A1) AMS Author Profile; Cañete, E. M. (E-SEVL-A1) AMS Author Profile; Gómez, J. R. (E-SEVL-A1) AMS Author Profile; Redjepov, Sh. B. (UZ-AOS-IFT) AMS Author Profile
Linear Algebra and its Applications (Linear Algebra Appl.) (20130101), 438, no.~4, 1832-1851. ISSN: 0024-3795 (print).eISSN: 1873-1856.
Academic Journal
The Histochemical Journal. March 1999 31(3):201-208
Academic Journal
Camacho, L. M. (E-SEVL-A1) AMS Author Profile; Cañete, E. M. (E-SEVL-A1) AMS Author Profile; Gómez, J. R. (E-SEVL-A1) AMS Author Profile; Omirov, B. A. (UZ-AOS-IFT) AMS Author Profile
Linear and Multilinear Algebra (Linear Multilinear Algebra) (20110101), 59, no.~9, 1039-1058. ISSN: 0308-1087 (print).eISSN: 1563-5139.
Academic Journal
Adashev, J. Q. (UZ-AOS-IFT) AMS Author Profile; Cañete, E. M. (E-SEVL-A1) AMS Author Profile
Uzbekskiĭ\ Matematicheskiĭ\ Zhurnal. O'zbekiston Matematika Jurnali. Uzbek Mathematical Journal (Uzbek. Mat. Zh.) (20110101), no.~2, 3-14. ISSN: 2010-7269 (print).
검색 결과 제한하기
제한된 항목
[Author] Cañete M
발행연도 제한
-
학술DB(Database Provider)
저널명(출판물, Title)
출판사(Publisher)
자료유형(Source Type)
주제어
언어